# SDR 98ZZZX1692

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310AV
- Make and model: Cessna 550
- Aircraft serial: 5500028
- System (JASC): 3233 · Landing Gear Actuator
- Part: Stud
- Part number: 65412045
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PERFORMING 10,000-HOUR MLG INSPECTION AND UPON INSTALLING NUT ON STUD, STUD SHEERED IN HALF AT BASE OF THREADED AREA ALLOWING ACTUATOR TO SEPARATE FROM LANDING GEAR.  AIRCRAFT WAS ON JACKS.  UPON INSPECTION OF STUD, DETERMINED IT WAS CRACKED AND CORRODED.
